# SDR AALA20160121012

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 75,238 hours, 39,782 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4155008
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WING GND SPOILER FITTING IS CRACKED AT FWD INBD & OTBD CORNERS.  R & R FITTING IAW SRM 51-30-05 & 51-30-02.
